# SDR AALA202105149009

- Difficulty date: May 13, 2021
- Submitted: May 14, 2021
- Operation: Air carrier
- Aircraft: N942AN
- Make and model: Boeing 737823
- Aircraft serial: 30084
- Aircraft time: 59,460 hours, 24,855 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Switch
- Condition: Inoperative
- Location: Speed Brake
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: TAKE OFF WARNING HORN SOUNDED AND TAKE OFF CONFIGURATION LIGHT ILLUMINATED WHEN THRUST LEVERS ADVANCED FOR TAKEOFF. REMOVED AND REPLACED THE SPEED BRAKE TAKEOFF WARNING SWITCH S651 IAW WDM 31-53-11.
